MAUDE Adverse Event Report: Alcon Research, LLC - Huntington CLAREON PANOPTIX PRO Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington CLAREON PANOPTIX PRO Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics
Model Number PXYWT4
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient had difficulty seeing far.The patient could not see words or scores on tv, could not drive and read street signs, car headlights and any signage had very bright lights or halos.It was determined that the lens had folded over.The patient had additional surgery to unfold the lens.After the correction he/she could see near but continued to not see far.He/she was told that this issue happens sometimes and would need to get glasses to see far.Additional information has been requested, received and stated the patient had poor night vision.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX PRO Toric Trifocal Hydrophobic IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50855328
Report Number1119421-2026-01925
Device Sequence Number10053671
Product Code MJP
UDI-Device Identifier00380658437244
UDI-Public(01)00380658437244(17)301012(11)251014(10)16129950
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYWT4
Device Catalogue NumberPXYWT4.185
Device Lot Number16129950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured10/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown